# SDR 2002F00939

- Difficulty date: October 8, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Make and model: Doug DC-9-82
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Frame
- Part number: 78652A
- Condition: Cracked
- Location: Mid Cabin Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GENERAL VISUAL INSPECTION OF MID FLIGHT ATTENDANT SEAT FOUND SEAT FRAME HAD A CRACK IN THE LOWER HORIZONTAL MEMBER ADJACENT TO THE LOWER MOUNT/PIVOT POINT.  CRACK LENGTH APPROX 1/2 CIRCUMFERENCE OF FRAME TUBE.
